Russia, Turkey report 14 ceasefire breaches in Syria per dayWorld January 18, 19:17
Analyst believes removal of sanctions can be political bargaining chip with RussiaRussian Politics & Diplomacy January 18, 18:45
Arctic Forum’s task is to change perception of region as source of raw material — officialBusiness & Economy January 18, 18:28
OPEC revises Russia’s oil production outlook downward by 110,000 bpd in 2017Business & Economy January 18, 18:20
OSCE says preparations for talks on Transnistria to begin in near futureWorld January 18, 18:15
About 1,500 officials may attend Arctic ForumBusiness & Economy January 18, 17:38
Russia, Turkey conducting first joint air operation against Islamic StateMilitary & Defense January 18, 17:20
Austria as OSCE chair to strengthen monitor mission in Ukraine — top diplomatWorld January 18, 17:14
Russian food inflation declines threefold in 2016 — Central BankBusiness & Economy January 18, 17:01
MOSCOW, November 19 (Itar-Tass) — Prime Minister Dmitry Medvedev has suggested the public to think on which legislative and organizational measures must be taken to prevent in future a recurrence of the situation that occurred during the Dynamo-Zenit soccer match in Khimki on Saturday.
The Head of Government wrote in his post in the Facebook social network, "A disgusting incident occurred at the Khimki-based stadium on Saturday. Dynamo's goalkeeper Anton Shunin was injured (by a firecracker). Let us think which measures, both legislative and organizational, we must take to avert a recurrence of such incidents in the future."
The Dynamo vs. Zenit soccer match of the 16th series of Russia's soccer champinship was being played at the "Khimki Arena" stadium outside Moscow. After Dynamo opened the score in the 27th minute, the field was showered with firecrackers. One of them landed near Dynamo goalkeeper Anton Shunin and exploded. The match was stopped. Shunin was rushed to a hospital where physicians diagnosed a chemical burn of both eyes and a post-traumatic otitis of the right ear, which resulted in a decrease in hearing.